# SDR CA150820008

- Difficulty date: August 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,126 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROP IS SOLID AND THEY SUSPECT A PT PACK FAILURE.
